RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 2, Pages 338–352 (Mi zvmmf339)  

This article is cited in 6 scientific papers (total in 6 papers)

Discrete optimization

V. K. Leont'ev

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: A survey of some theoretical concepts in discrete optimization is given.

Key words: discrete optimization.

Full text: PDF file (2057 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:2, 328–340

Bibliographic databases:

UDC: 519.854
Received: 24.10.2005
Revised: 18.10.2006

Citation: V. K. Leont'ev, “Discrete optimization”, Zh. Vychisl. Mat. Mat. Fiz., 47:2 (2007), 338–352; Comput. Math. Math. Phys., 47:2 (2007), 328–340

Citation in format AMSBIB
\Bibitem{Leo07}
\by V.~K.~Leont'ev
\paper Discrete optimization
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 2
\pages 338--352
\mathnet{http://mi.mathnet.ru/zvmmf339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2351822}
\zmath{https://zbmath.org/?q=an:05200985}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 2
\pages 328--340
\crossref{https://doi.org/10.1134/S0965542507020157}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947136770}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf339
  • http://mi.mathnet.ru/eng/zvmmf/v47/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. I. Galiev, M. A. Karpova, “Optimization of a multiple covering of a bounded set with circles”, Comput. Math. Math. Phys., 50:4 (2010), 721–732  mathnet  crossref  mathscinet  adsnasa  isi
    2. Mezentsev Yu.A., “Metod binarnykh otsechenii i vetvlenii tselochislennogo programmirovaniya”, Doklady Akademii nauk vysshei shkoly RF, 2011, no. 1, 12–25  elib
    3. Mezentsev Yu.A., “Effektivnyi algoritm resheniya odnogo klassa zadach tselochislennogo programmirovaniya”, Doklady Akademii nauk vysshei shkoly RF, 2012, no. 2, 42–53  elib
    4. I. P. Chukhrov, “On the problem of minimizing a single set of Boolean functions”, J. Appl. Industr. Math., 9:3 (2015), 335–350  mathnet  crossref  crossref  mathscinet  elib
    5. I. P. Chukhrov, “Proof of covering minimality by generalizing the notion of independence”, J. Appl. Industr. Math., 11:2 (2017), 193–203  mathnet  crossref  crossref  elib
    6. V. A. Emelichev, S. E. Bukhtoyarov, “Investment Boolean problem with Savage risk criteria under uncertainty”, Discrete Math. Appl., 30:3 (2020), 159–168  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:1031
    Full text:563
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020